Nano δI-closed Sets in Nano Ideal Topological Spaces

M.Karthigai Jothi, K Palani


This article investigates the notion of N-δI-closed sets and its properties in ideal nano topological space using the closure operator NclδI(S)={xÎՍ/ Nint(Ncl*(W))∩ S ≠ ∅, for each WÎWN(x)}. We establish NclδI(S) is the intersection of all N-δI-closed supersets of S and NintδI(S) is the union of all N-δI-open subsets of S in this space. Apart from that N-δI-closed sets occurs between the class of Nδ-closed sets and N-closed sets. Moreover, we explore the concepts of N-δI-interior, N-δI-Exterior, N-δI-Border, and N-δI-Frontier and discuss its properties.


nano δI-open sets, nano δI-closed sets, nano ideal topological space.

Full Text:



D. Jankovic and T.R. Hamlet, New topologies from old via ideals. Amer. Math. Monthly, 295–310, 1990.

K. Kuratowski, Topology, Academic Press, New York, Vol.1: 1996.

M. Lellis Thivagar, and Carmel Richard, On Nano forms of weakly open sets, Mathematical Theory and Modeling, 3(7): 32-37, 2013.

M. Lellis Thivagar and C. Richard, On Nano Continuity, International Journal of Mathematics and Statistics Invention, 1(1): 31–37, 2013.

M. Parimala, T. Noiri and S. Jafari, New types of nano topological spaces via nano ideals, Research Gate, 1–10, 2016.

M. Parimala, J. Sathiyaraj and V. Chandrasekar, New notions via nano δ-open sets with an application in diagnosing people with type-II diabetes, Advances in Mathematics: Scientific Journal, 3: 1247–1253, 2020.

M. Parimala and R. Perumal, a weaker form of open sets in nano ideal topological spaces, Global Journal of Pure and Applied Mathematics (GJPAM), 12(1): (2016).

M. Parimala and S. Jafari, On some new notions in nano ideal topological spaces, Eurasian Bulletin of Mathematics, 1(3): 89–96, 2018.

R. Premkumar and M. Rameshpandi, New sets in ideal nano topological spaces, Bull. int. Math. Virtual. Inst. Vol. 10(1): 19–27,2020.

C. Richard, Studies on nano topological spaces, Ph.D. Thesis, Madurai Kamaraj University, Indi, 2013.

S. Yuksel, A. Acikgoz and T. Noiri, On δ-I-Continuous Functions, Turk. J. Math. 29: 39–51, 2005.



  • There are currently no refbacks.

Copyright (c) 2023 M.Karthigai Jothi, K Palani

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Ratio Mathematica - Journal of Mathematics, Statistics, and Applications. ISSN 1592-7415; e-ISSN 2282-8214.